# SDR SWAA2016032850273

- Difficulty date: March 1, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 68,571 hours, 55,610 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545444
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB CRACKED EXISTING FILLER INTERNAL AREA ON WBL 114.00, STRINGER 2R UPPER CHORD REAR SPAR.  REPAIRED RIB IAW EA.
